# SDR REXA201100827

- Difficulty date: December 1, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 24,079 hours, 20,492 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL TANK ACCESS HOLE NR 1 AT WS 54.897 HAS PITTING CORROSION APPROX .001"D ON I/B AND O/B ENDS IN NON-CRITICAL REGION AND CHAFING ON THE I/B END APPROX 0.003"D.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030 REV H.
